Ask a doctor

Anyone Have Problems with Using Hyaluronidase to Dissolve Filler?

I think i ruined my face!

Doctor Answers (2)

Fillers

+2

What ever the problem is, See a BOARD CERTIFIED PLASTIC SURGEON for full evaluation of your problems and the options you have to correct the problem. See more than one plastic surgeon and decide. Meanwhile do not panick and do not do anything till you see your plastic surgeon


Baltimore Plastic Surgeon

Hyaluronidase for fillers

+1

If you are concerned that there is permanent damage to your face, you should see your doctor right away and if you don't get reassurance then you should see a second opinion.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.